Eine neue Ungleichung für konvexe Körper.

Helmut Groemer

Mathematische Zeitschrift (1964/65)

  • Volume: 86, page 361-364
  • ISSN: 0025-5874; 1432-1823

How to cite


Groemer, Helmut. "Eine neue Ungleichung für konvexe Körper.." Mathematische Zeitschrift 86 (1964/65): 361-364. <http://eudml.org/doc/170348>.

author = {Groemer, Helmut},
journal = {Mathematische Zeitschrift},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {361-364},
title = {Eine neue Ungleichung für konvexe Körper.},
url = {http://eudml.org/doc/170348},
volume = {86},
year = {1964/65},

AU - Groemer, Helmut
TI - Eine neue Ungleichung für konvexe Körper.
JO - Mathematische Zeitschrift
PY - 1964/65
VL - 86
SP - 361
EP - 364
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/170348
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.